# SDR SWAA2025061674552

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 500D BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT 2025-340247<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 500D BTW STR 26L TO STR 26R IAW B737-700 SRM 51-40-02 AND DRAWING 143A7902 SHEET 209 REV .SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
